Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from ITP and obesity, frequent fall in platelet count, given Wysolone and antacid. Permanent cure for ITP?<br><br>

my wife is 34 and with normal BP and weight is 120 kg ( obesity ) she has ITP and frequently her platelet count fall and come back on her own yesterday her drop went to 2 k shown it to Hematologist M B Agarwal and he has given wysolone and some condolent with antacid i am worried so writing to u is there any permanent cure for ITP my email id is YYYY@YYYY
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Hematologist 's  Response
There is no permanent cure for ITP. But there are various drug options, best of which is steroids. If she is maintaining platelet counts well and not bleeding much, regular followup with the haematologist is enough. Steroid dependent patients especially with significant bleeding may be considered for a surgery called splenectomy. However the decision is best taken by the treating doctor after discussing both the pros and cons. It is very important to loose as much weight as possible. All the best
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor